# SDR HEEA087187

- Difficulty date: June 9, 2003
- Submitted: June 16, 2003
- Operation: Air carrier
- Aircraft: N21497
- Make and model: Bell 206L-3
- Aircraft serial: 51518
- Aircraft time: 13,586 hours
- System (JASC): 2900 · Hydraulic Power System
- Part: Filter Element
- Part number: 2111328
- Part serial: NA
- Condition: Clogged
- Location: Fuel System
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RETURN BYPASS BUTTON POPS. REPAIRED.
